MathSciNet Relay Station
MathSciNet bibliographic data
MR1866016 (2002h:13026) 13D40
Huneke, Craig; Yao, Yongwei Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002), no. 3, 661–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement